RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1981, Volume 29, Issue 2  


Connection between the 2-length and the derived length of a Sylow 2-subgroup of a finite solvable group
E. G. Bryukhanova
161
Semiperfect rings with nilpotent quasiregular group
V. A. Ratinov
171
Variation of the norms in the problem of best approximation
V. I. Berdyshev
181
Computation of indefinite integrals involving certain special functions
Yu. F. Filippov
197
Estimates and asymptotic formulas for generalized Faber polynomials in two variables
M. M. Tsvil'
201
Mean property for the heat-conduction equation
L. P. Kuptsov
211
Description of the self-adjoint extensions of quasiregular operators generated by differential expressions with two terms
G. A. Mirzoev
225
Necessary and sufficient conditions for quasipower basicity of certain systems of regular functions
V. A. Oskolkov
235
Manifolds of nonpositive curvature with small volume
S. V. Buyalo
243
Bonnet's theorem for geometric structures
P. Ya. Grushko
253
$K$-algebras and $K$-spaces of constant type with indefinite metric
V. F. Kirichenko
265
Affine connections of second order
A. K. Rybnikov
279
Small deviations of Gaussian process
A. A. Novikov
291
An extremal problem on partition of numbers
V. I. Baranov
303
Multidimensional Jackson theorem in $L_2$
V. A. Yudin
309
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019